RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 3, Pages 352–374 (Mi de10343)  

Ordinary Differential Equations

The Geometry of Discontinuous Systems Near a Hyperbolic Singular Point of the Sliding Field

A. V. Pukhlikov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (3630 kB)

English version:
Differential Equations, 2001, 37:3, 377–400

Bibliographic databases:

UDC: 517.911.5
Received: 30.10.2000

Citation: A. V. Pukhlikov, “The Geometry of Discontinuous Systems Near a Hyperbolic Singular Point of the Sliding Field”, Differ. Uravn., 37:3 (2001), 352–374; Differ. Equ., 37:3 (2001), 377–400

Citation in format AMSBIB
\Bibitem{Puk01}
\by A.~V.~Pukhlikov
\paper The Geometry of Discontinuous Systems Near a Hyperbolic Singular Point of the Sliding Field
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 3
\pages 352--374
\mathnet{http://mi.mathnet.ru/de10343}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846532}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 3
\pages 377--400
\crossref{https://doi.org/10.1023/A:1019246616381}


Linking options:
  • http://mi.mathnet.ru/eng/de10343
  • http://mi.mathnet.ru/eng/de/v37/i3/p352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019